# SDR DALA2021042702418

- Difficulty date: April 26, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 68,089 hours, 31,222 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 CRACK INTERNAL STRUCTURE RH LOAD TRANSMITTING PROFILE OF EMERGENCY EXIT DOOR 834 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED LOAD TRANSMITTING PROFILE PER A320 SRM 51-42-11, AND 51-72-11. (1792560)
